MAUDE Adverse Event Report: US ENDOSCOPY RAPTOR; RAPTOR GRASPING DEVICE

US ENDOSCOPY RAPTOR; RAPTOR GRASPING DEVICE
Model Number 00711177
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via medwatch mw5165926 that, "stasis disposable raptor grasping device needed for a case.Package opened and upon review, the cleaver did not work.Not sure if broken.Device not used and another raptor grasping device taken off shelf and functioning and then used in patient case." no report of injury.
 
Additional Manufacturer Narrative
The raptor grasping device subject of the reported event was requested for return and evaluation.The device history record was reviewed for the subject lot and no abnormalities were noted.A complaint review was performed and confirmed the event to be isolated for the subject lot.Steris evaluated the reported event and determined it does not meet our reporting criteria under 21 cfr part 803.It should be noted that steris is submitting an mdr solely due to the receipt of the user facility medwatch report which is in accordance with our policies and procedures.Investigation of this event is in progress.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
Steris requested the device for return and evaluation; however, the raptor grasping device subject of the reported event was not returned.Without the return and evaluation of the device a cause of the event cannot be determined.No additional issues have been reported.

Brand Name
RAPTOR
Common Device Name
RAPTOR GRASPING DEVICE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4404130648
MDR Report Key21712982
Report Number1528319-2025-00023
Device Sequence Number4514914
Product Code OCZ
UDI-Device Identifier00724995183653
UDI-Public(01)00724995183653(11)241206(17)271206(10)11649796
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711177
Device Catalogue Number00711177
Device Lot Number(10)11649796
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown